REAL

Items where Author is "Bihun, Dmytro"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Boichuk, Oleksandr and Bihun, Dmytro and Feruk, Victor and Pokutnyi, Oleksandr (2021) Minimizing of the quadratic functional on Hopfield networks. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (92). pp. 1-20. ISSN 1417-3875 (Submitted)

This list was generated on Mon Mar 31 09:08:48 2025 CEST.